Bilateral Chylothorax After 13 Years of Dasatinib Therapy in a Patient With Chronic Myeloid Leukaemia: A Case Report.
Аннотация
A 52-year-old man with chronic myeloid leukaemia (CML) who had been receiving dasatinib 100 mg/day for 13 years presented with progressive dyspnea. Chest radiography revealed bilateral pleural effusions, and further evaluation confirmed the diagnosis of chylothorax. Dasatinib-induced chylothorax was suspected, and discontinuation of the drug led to clinical improvement. Dasatinib is a tyrosine kinase inhibitor (TKI) used for the treatment of CML and Philadelphia chromosome-positive acute lymphoblastic leukaemia (Ph + ALL). Although pleural effusion is a relatively common adverse effect, chylothorax is an extremely rare complication. This case highlights the importance of considering chylothorax as a potential cause of pleural effusion in patients undergoing long-term dasatinib therapy. In addition, based on the presumed pathophysiological mechanism, drug discontinuation appears to be the most crucial therapeutic approach for dasatinib-induced chylothorax.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.